# SDR RAIA00401056

- Difficulty date: January 25, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 11,368 hours, 10,765 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: 7021170951
- Part serial: 99090527
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 2,724 hours, 2,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - YAW DAMPER INOP INDICATION.  MAINTENANCE DEFERRED PER MEL.  SUBSEQUENTLY CLEARING DMI BY REMOVING AND REPLACING FLIGHT GUIDANCE CONTROL UNIT.
